I was rx'd Aciphex for acid reflux for about 1 1/2 years. I stopped taking it for about 2 weeks because of the copay. My acne started going away. Started eating Tums a lot so refilled the RX. Then I learned that Aciphex has antihistamines in it. Went back to Dr. and he gave me samples of Dexilant. I've been on a Methylprednisone Dose pack for almost a week and while taking Dexilant, still have some scalp & face acne. Usually the prednisone kills whatever it is in my system to develop the acne. I'm still getting some even with the prednisone and haven't been able to determine if Dexilant ALSO has antihistamines. If so, then I need something else for the acid reflux as I cannot take antihistamines over long periods of time - the result being the acne. Any suggestions/comments?
Where did you get the idea that aciphex has antihistamines in it. Its rabeprazole, nothing else and is a proton pump inhibitor. They have nothing to do with antihistamines. And what would antihistamines have to do with you getting acne?
Aciphex is a proton pump inhibitor. It is not an antihistamine, nor does it contain antihistamines. Dexilant is also a proton pump inhibitor and does not contain antihistamines.
Are you getting confused with another class of drugs used to treat GERD called histamine 2 antagonists (eg Zantac)? Histamine antagonists are commonly called antihistamines.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jul 2010 • 1 answer
Updated 17 Jun 2019 • 15 answers
Updated 28 Sep 2014 • 1 answer
Updated 10 Sep 2016 • 3 answers
Updated 4 Oct 2017 • 1 answer